# SDR AALA2018052919018

- Difficulty date: May 17, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N893NN
- Make and model: Boeing 737823
- Aircraft serial: 33316
- Aircraft time: 19,180 hours, 7,705 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL FORWARD SPAR BULKHEAD WAS FOUND CRACKED. REPAIRED THE BULKHEAD IAW 57-10-10-9.
